# SDR DHL2002805002

- Difficulty date: January 4, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LT. WING CENTER LEADING EDGE UPPER SKIN RIB TRAILING EDGE CRACKED 2" BETWEEN STA. XFS416 AND XFS435.789
